TheraNatal Overdose

Treatment Options for a TheraNatal Overdose

The treatment for a TheraNatal overdose will vary. If the overdose was recent, it is possible that a healthcare provider may administer certain medicines to induce vomiting or place a tube into the stomach to "pump" it. A medication known as deferoxamine (Desferal®) may also be given to bind to any excess iron in the blood so it can be removed from the body.
 
Treatment for any type of overdose typically involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive treatment for an overdose of TheraNatal may include:
 
  • Fluids through an intravenous line (IV) to treat or prevent dehydration
  • Close monitoring of vital signs, such as heart rate, blood pressure, and temperature
  • Blood tests to check the amount of iron in the blood.
 
Accidental overdoses of iron-containing products are the leading cause of poisoning deaths in children younger than six years old. Therefore, you should keep this medication out of the reach of children.
 
It is important that you seek medical attention immediately if you believe you, or anyone else, may have overdosed on TheraNatal.
Pregnancy and Pain

TheraNatal Vitamin Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.